# SDR CALA2019121302196

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 31,761 hours, 10,861 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074847
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAD ZERO DUCT PRESSURE LEFT SIDE CLIMBING OUT ACARS MSG LEFT PACK OFF WORKS ON APU BLEED AIR. ENG RUNNING NORMAL, LOSS LEFT PACK, AND LEFT PRESSURE WAS AT 0. FLIGHT CREW DEBRIEF. SAME WAS BEFORE. PERFORM HEALTH CHECK PER MM36-11-00-700-801 ON #1 ENGINE. REPLACED HIGH STAGE REGULATOR, BLEED AIR REGULATOR AND PRSOV PER TASK36-11-00-700-801. BLEED SYSTEM OPS CHECKS NORMAL AT IDLE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1043580  SN OFF 3624 TT # 1185654  SN OFF 3721 TT # 1038853  SN OFF 7379 IPC REFERENCE # 36-11-07-02A VALVE, PRESSURE  OFF 29-3612-9-0004 3624 ON 29-3612-9-0004 5395 REGULATOR, HI S  OFF 29-3611-9-0006 3721 ON 29-3611-9-0006 7202 UPDT PARTS TRANSACTION. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1038853  SN OFF 0339 REGULATOR, BLEE  OFF 29-3611-9-0005 0339 ON 29-3611-9-0005 7379
